# SDR IPXA2019022039236

- Difficulty date: February 5, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Box Beam
- Part number: A54612551200
- Condition: Cracked
- Location: #2 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y#2 PYLON R/H INNER SKIN INSIDE PRECOOLER BOX IS CRACKED AT LOWER END.REPAIRED #2 PYLON R/H INNER SKIN PRECOOLER BOX CRACK IAW A300 SRM 54-52-31 PARA. 5B FIG. 202. (MINOR)
